How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Singh Your Own Question
Dr. Singh
Dr. Singh, Doctor
Category: Health
Satisfied Customers: 6496
Experience:  MBBS. General Practitioner, experienced in hospital care and primary care.
Type Your Health Question Here...
Dr. Singh is online now
A new question is answered every 9 seconds

What causes knee burning. Both knees feel like they are fire

Resolved Question:

What causes knee burning. Both knees feel like they are fire and sometimes down front of legs. Like sunburn. I had started on fosavance (for osteoporosis) about 5 weeks ago but my GP took me off them in case that was the problem.
Submitted: 7 years ago.
Category: Health
Expert:  Dr. Singh replied 7 years ago.
Burning of knees can be a side effect of Fosavance. The medication should be stopped if these symptoms occur, and after stopping, symptoms should resolve in few weeks. If symptoms persist, then other causes should be evaluated like arthritis, bursitis, infection, cellulitis etc. Taking a vitamin supplement can help with the symptoms.
Dr. Singh and 2 other Health Specialists are ready to help you